I have severe muscle and joint pain, muscle weakness, and a headache.
- Etodolac Information for Consumers
- Etodolac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Etodolac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been treated for a mixed auto-immune disorder for more than 25 years. The Etodolac either no longer controls the connective tissue pain or the ...
1 answer • 24 Feb 2012
I'm an active, healthy (for my age) 65-year old who recently began taking Etodolac for the pain of arthritis in my knees and hands. The ...
1 answer • 29 Mar 2012
... worse. My Dr. said this is not a side effect of cymbalta and just stop taking it with no other suggestions. I have been on Lexapro for 2 years ...
7 answers • 13 Dec 2012
Shortly after starting Lisinopril I developed a cough, chills, weakness, and muscle aches. I got fed up with bad advice from my MD and stopped taking ...
2 answers • 1 Jul 2013
Myrbetriq - Is it OK to stop taking this drug after taking for a couple of months? I don't see a big
... improvement, but do have side effects that are unpleasant. (bloating,rapid heart,headache, muscle aches, trouble sleeping, etc) I'd like to ...
0 answers • 13 Jun 2014